# SDR GLBA200904282

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 26,083 hours, 31,745 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED DURING TAXI OUT AND ONTO RUNWAY. TAKEOFF ABORTED. MAINTENANCE PERFORMED GROUND OPERATIONAL CHECK OF CABIN DOOR ANNUNCITOR. NO DEFECTS NOTED THIS CLEARS DML 34909 ALL PLACARD REMOVED. REF MM 52-70-00.
